MAUDE Adverse Event Report: VYAIRE MEDICAL INC. LTV 2200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL INC. LTV 2200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number LTV 2200
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device was returned and evaluation is anticipated but not yet begun.Once a final investigation is complete, a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the peep (positive end-expiratory pressure) kept dropping out and then coming back up constantly on the ltv 2200 lap top ventilator during patient use.The device was replaced with another ventilator and there was no patient harm reported associated with the reported event.
 
Additional Manufacturer Narrative
Device evaluation: results of investigation: the suspect device was returned for investigation.Vyaire medical was not able to verify the customer complaint regarding peep kept dropping out and then coming back up constantly.The original complaint was not duplicated in the fa lab.The uut (unit under test) was tested and found to function within expectations.Visual inspection of the uut found no damage.The uut was installed on a test stand as received to undergo testing.The uut was powered on in operational mode and the ventilator was allowed to cycle in user configuration.The uut underwent peep calibration per ltv2 service manual chapter 8; f1 through f5, passing on all counts.It also underwent peep testing per ltv2 service manual chapter 9; b1 through b8, passing on all counts as well.Unit will move to receiving and to route the item to the service department.Fa recommendation is to replace material as required, rework to current configuration, recalibrate, and retest per specifications.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
LTV 2200 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key14107468
Report Number2021710-2022-15884
Device Sequence Number4776708
Product Code CBK
UDI-Device Identifier10190752139220
UDI-Public(01)10190752139220(11)20200827
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K101643
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLTV 2200
Device Catalogue Number22690-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2022
Supplement Date Received by Manufacturer05/18/2022
Initial Report FDA Received Date04/13/2022
Supplement Report FDA Received Date06/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown